# SDR CALA2025090208348

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 111,312 hours, 14,761 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL INTERIOR AFT LEFT MUST FOLLOW AND REFERENCE AMM 05-51-50 CONDITIONAL INSPECTION - SMOKE OR FUMES IN CABIN.  ALSO SUBMIT REQUIRED SMOKE/ODOR IN THE PLAN QUESTIONNAIRE FORM 46-6020 PERFORMED ALL TEST. ALL LIGHTS OPS NORMAL IN THE CABIN. FOUND ROM 46ABC CEILING LIGHT BEING INOP WHERE FA SAW FLASHING LIGHTS. POSSIBLE BAD LAMP ROW 46ABC THAT MADE FLASHING VISIBLE. REMOVED LAMP ON ROW 46ABC. REF SMOKE/CABIN CONDITIONAL INSPECTION FOUND NO FURTHER DAMAGED OR SMOKE REF AMM 5-51-58 COMPLETED PROPER PAPERWORK
